# SDR DHL9872681D

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 260-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, BULGING LAP SEAM STR 24L STA 260  TO 360 LEFT.  CUT OUT DAMAGED SKIN AT LAP CROWN STR 24LT FROM BS 218 TO 307 PER SRM 53-30-3 8.625 BY 2.625.  N/R 3346.
